Main Article Content
Some refinements of Hadamard's inequalities are established.
This work is licensed under a Creative Commons Attribution-NonCommercial-ShareAlike 4.0 International License.
P. R. Ilcesack and J. E. Pecaric, "On Jessen's inequality for convex functions," J. Math. Anal. Appl., 110 (1995), 536-552.
S. S. Dragomir, "A refinement of Hadamard's inequality," Tamkang Journal of Math., 4(1)(1993)
S. S. Dragomir, "Two mappings in connection to Hadamard's inequalities," J. Math. Anal. Appl., 167 (1992), 49-56.
G. S. Yang and M. C. Hong. "A note on Hadamard's inequality," (To appear, Tamkang J. Math.).